# SDR AALA202405067591

- Difficulty date: May 3, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N956XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8126
- Aircraft time: 17,520 hours, 4,527 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND FORWARD EMERGENCY DOOR CYLINDER/ACCUMULATOR PRESSURE BELOW LIMITS. SERVICED LEFT HAND FORWARD EMERGENCY DOOR CYLINDER/ACCUMULATOR.
